PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A classical approach to smooth supermanifolds

Volume 148 / 2017

Óscar Guajardo Colloquium Mathematicum 148 (2017), 269-300 MSC: Primary 53-02; Secondary 53C05, 53C80. DOI: 10.4064/cm6772-7-2016 Published online: 23 March 2017


A differential-geometric approach to supergeometry is considered, in the sense that our objects of study are superalgebra bundles over smooth manifolds. Our definition is not to be confused with Batchelor’s Theorem, for which we provide a direct proof. Rather, our objects are abstract superalgebra bundles, a special case of which are the so-called split supermanifolds constructed from the exterior algebra functor applied to a given vector bundle.

The highlights of this work are the results proving equivalence between our approach and the usual “algebro-geometric” one using ringed spaces, and a supergeometric version of the Flowbox Theorem.


  • Óscar GuajardoUnidad Cuernavaca del Instituto de Matemáticas
    Avenida Universidad s/n
    colonia Lomas de Chamilpa
    62210, Cuernavaca, Morelos, México

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image